RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 6(294), Pages 159–160 (Mi umn1356)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the uniqueness of solutions of the first boundary-value problem in elasticity theory for unbounded domains

H. Matevossian

M. V. Lomonosov Moscow State University

Full text: PDF file (115 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:6, 169–170

Bibliographic databases:

MSC: 35D05, 35F15
Received: 09.07.1993

Citation: H. Matevossian, “On the uniqueness of solutions of the first boundary-value problem in elasticity theory for unbounded domains”, Uspekhi Mat. Nauk, 48:6(294) (1993), 159–160; Russian Math. Surveys, 48:6 (1993), 169–170

Citation in format AMSBIB
\Bibitem{Mat93}
\by H.~Matevossian
\paper On the uniqueness of solutions of the first boundary-value problem in elasticity theory for unbounded domains
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 6(294)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn1356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264167}
\zmath{https://zbmath.org/?q=an:0830.35032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..169M}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 6
\pages 169--170
\crossref{https://doi.org/10.1070/RM1993v048n06ABEH001101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PZ92000012}


Linking options:
  • http://mi.mathnet.ru/eng/umn1356
  • http://mi.mathnet.ru/eng/umn/v48/i6/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Matevossian, “The Exterior Dirichlet Problem for the Biharmonic Equation: Solutions with Bounded Dirichlet Integral”, Math. Notes, 70:3 (2001), 363–377  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. H. Matevossian, “Solutions of exterior boundary-value problems for the elasticity system in weighted spaces”, Sb. Math., 192:12 (2001), 1763–1798  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:222
    Full text:85
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019